Alert archive / Nebraska / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 2, NWS North Platte, NE

April 22, 20224 counties in Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Apr 22, 2022, 9:31 PM MDT for 4 counties in Nebraska. It was in force for 59 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 22, 2022, 9:31 PM MDT (03:31 UTC)
Expired
Apr 22, 2022, 10:30 PM MDT
In force
59 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Damage threat
Considerable
Hail
0.75 in
Wind
70.0 mph

Counties Deuel County, NE, Garden County, NE, Perkins County, NE, Sheridan County, NE

The radar

The North Platte radar (KLNX), 149 km from the middle of the area, began a volume at 03:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 22, 9:58 PM MDTTSTM WND GST 612 Nw Crescent Lake Nwr, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.5 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2022-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1353 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2022-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1353 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
2999 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
141 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

084 
WUUS53 KLBF 230331
SVRLBF
NEC049-069-135-161-230430-
/O.NEW.KLBF.SV.W.0002.220423T0331Z-220423T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
931 PM MDT Fri Apr 22 2022

The National Weather Service in North Platte has issued a

* Severe Thunderstorm Warning for...
  Northwestern Perkins County in southwestern Nebraska...
  Garden County in the Panhandle of Nebraska...
  Southern Sheridan County in the Panhandle of Nebraska...
  Deuel County in the Panhandle of Nebraska...

* Until 1030 PM MDT.

* At 930 PM MDT, severe thunderstorms were located along a line
  extending from 9 miles east of Wild Horse Butte to near Lisco to
  near Twin Buttes, moving east at 20 mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Chappell, Oshkosh, Big Springs, Ellsworth, Lewellen, Lisco, Barton,
  Antioch, Crescent Lake National Wildlife Refuge, Dogtown Flats,
  Billys Lake, Deer Lake, Britton Lake, Richardson Lake, Miles Lake,
  Mumper, Wickson Lake, Diamond Lake, Mount Vernon and Herman Lake.

This includes the following highways...
 Highway 250 between mile markers 1 and 39.
 Highway 2 between mile markers 96 and 129.
 Highway 92 between mile markers 115 and 118.
 Interstate 80 in Nebraska between mile markers 78 and 107.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Damaging winds and continuous cloud to ground lightning is occurring 
with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 4258 10207 4174 10206 4174 10203 4140 10200
      4138 10206 4105 10206 4101 10205 4100 10197
      4096 10197 4096 10205 4100 10205 4101 10262
      4139 10261 4140 10264 4174 10264 4175 10266
      4200 10268 4209 10270 4210 10274 4260 10276
TIME...MOT...LOC 0330Z 288DEG 18KT 4231 10268 4143 10259 4089 10268 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Roberg
3 follow-up statements
815 
WWUS53 KLBF 230337
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
937 PM MDT Fri Apr 22 2022

NEC135-230344-
/O.CAN.KLBF.SV.W.0002.000000T0000Z-220423T0430Z/
Perkins NE-
937 PM MDT Fri Apr 22 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PERKINS COUNTY IS
CANCELLED...

The storms which prompted the warning remain outside of Perkins 
County. Therefore, the warning has been cancelled.

LAT...LON 4258 10207 4174 10206 4174 10203 4140 10200
      4138 10206 4101 10205 4101 10262 4139 10261
      4140 10264 4174 10264 4200 10268 4209 10270
      4210 10274 4260 10276
TIME...MOT...LOC 0334Z 288DEG 18KT 4231 10267 4143 10258 4089 10267 

$$

NEC049-069-161-230430-
/O.CON.KLBF.SV.W.0002.000000T0000Z-220423T0430Z/
Garden NE-Sheridan NE-Deuel NE-
937 PM MDT Fri Apr 22 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM MDT
FOR GARDEN...SOUTHERN SHERIDAN AND DEUEL COUNTIES...

At 934 PM MDT, severe thunderstorms were located along a line
extending from 9 miles east of Wild Horse Butte to near Lisco to near
Twin Buttes, moving east at 20 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Chappell, Oshkosh, Big Springs, Ellsworth, Lewellen, Lisco, Barton,
Antioch, Crescent Lake National Wildlife Refuge.

This includes the following highways...
 Highway 250 between mile markers 1 and 39.
 Highway 2 between mile markers 96 and 129.
 Highway 92 between mile markers 115 and 118.
 Interstate 80 in Nebraska between mile markers 78 and 108.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4258 10207 4174 10206 4174 10203 4140 10200
      4138 10206 4101 10205 4101 10262 4139 10261
      4140 10264 4174 10264 4200 10268 4209 10270
      4210 10274 4260 10276
TIME...MOT...LOC 0334Z 288DEG 18KT 4231 10267 4143 10258 4089 10267 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Roberg
320 
WWUS53 KLBF 230357
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
957 PM MDT Fri Apr 22 2022

NEC049-069-161-230430-
/O.CON.KLBF.SV.W.0002.000000T0000Z-220423T0430Z/
Garden NE-Sheridan NE-Deuel NE-
957 PM MDT Fri Apr 22 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM MDT
FOR GARDEN...SOUTHERN SHERIDAN AND DEUEL COUNTIES...

At 956 PM MDT, severe thunderstorms were located along a line
extending from 7 miles north of Ellsworth to near Oshkosh to
Sedgwick, moving east at 20 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Chappell, Oshkosh, Big Springs, Ellsworth, Lewellen, Lisco, Barton,
Antioch, Crescent Lake National Wildlife Refuge.

This includes the following highways...
 Highway 250 between mile markers 1 and 39.
 Highway 2 between mile markers 96 and 129.
 Highway 92 between mile markers 115 and 118.
 Interstate 80 in Nebraska between mile markers 78 and 108.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4258 10207 4174 10206 4174 10203 4140 10200
      4138 10206 4101 10205 4101 10262 4139 10261
      4140 10264 4174 10264 4200 10268 4209 10270
      4210 10274 4260 10276
TIME...MOT...LOC 0356Z 273DEG 18KT 4217 10233 4140 10245 4092 10253 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Roberg
478 
WWUS53 KLBF 230419
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
1019 PM MDT Fri Apr 22 2022

NEC049-069-161-230430-
/O.CON.KLBF.SV.W.0002.000000T0000Z-220423T0430Z/
Garden NE-Sheridan NE-Deuel NE-
1019 PM MDT Fri Apr 22 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM MDT
FOR GARDEN...SOUTHEASTERN SHERIDAN AND DEUEL COUNTIES...

At 1019 PM MDT, severe thunderstorms were located along a line
extending from 7 miles northeast of Ellsworth to near Oshkosh to near
Ovid, moving east at 25 mph.

HAZARD...70 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Chappell, Oshkosh, Big Springs, Ellsworth, Lewellen, Barton, Dogtown
Flats, Billys Lake, Deer Lake, Britton Lake, Mount Vernon, Adams
Flats, Sugar Loaf Hill, Watson Lake, Rackett, Intersection of Highway
27 and 9 Mile Road, Kincaid Lake, Kennedy Lake, Wild Horse Flats and
Ash Hollow State Historical Park.

This includes the following highways...
 Highway 2 between mile markers 113 and 129.
 Highway 92 between mile markers 115 and 118.
 Interstate 80 in Nebraska between mile markers 79 and 108.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4258 10207 4174 10206 4174 10203 4140 10200
      4138 10206 4101 10205 4101 10262 4167 10239
      4199 10238 4240 10240 4258 10230
TIME...MOT...LOC 0419Z 288DEG 18KT 4214 10219 4137 10231 4089 10239 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

CDC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 9:05 PM MDT, 26 minutes earlier.

Area forecast discussion, Apr 22, 9:05 PM MDT, 26 minutes before
Area Forecast Discussion...UPDATED
National Weather Service North Platte NE
1005 PM CDT Fri Apr 22 2022

.UPDATE...
Issued at 1003 PM CDT Fri Apr 22 2022

The forecast gets a temperature dewpoint update for warmer more
moist conditions using the RAP and HRRR models.

UPDATE Issued at 920 PM CDT Fri Apr 22 2022

High wind gusts have been reported as far west as Scottsbluff this
evening. A High Wind Warning is now in effect for all of western
and ncntl Nebraska until 6 am CDT...the time a Pacific cold front exit
ncntl Nebraska. The passage of the front will mark the end of
this high wind event.

UPDATE Issued at 903 PM CDT Fri Apr 22 2022

A thunderstorm across Blaine county started a grass fire this
evening. The Red Flag Warning for western and ncntl Nebraska has
been extended in time until 6 am CDT...the approximate time the
thunderstorms will exit the region.

UPDATE Issued at 737 PM CDT Fri Apr 22 2022

A forecast update is in place for widespread blowing dust across
much of wrn and ncntl Nebraska.

&&

.SHORT TERM...(This evening through Saturday night)
Issued at 344 PM CDT Fri Apr 22 2022

Fire weather concerns continue Saturday as strong northwest winds
develop along with dry air. The concern will be for areas especially
south of I-80. A fire weather section below has more detailed
information regarding the fire potential.

Potent upper trough is evident on WV imagery moving this afternoon
moving across Utah. Surface low pressure is in the process of
rapidly deepening across the Nebraska Panhandle ahead of this
feature. This is resulting in a tight east-west pressure gradient
across the Plains. Strong southerly low-level flow is helping
transport quality Gulf moisture/humidity northward into the region.
A dry line has become established across western Kansas into western
Nebraska with a warm front located near the NE/SD border. An EML has
overspread the area and resulting in a capping inversion across the
region. CAMS are reflecting this and do not give much support of
development near the warm front late this afternoon, but continue to
focus more on the dry line across western Kansas for at least
isolated convective development around 23Z-01Z timeframe. By early
evening, soundings are very favorable for supercells along the HWY
83 corridor and vicinity as winds in the low-levels begin to back
slightly to the southeast. This coincides with a westward retreating
dry line with a surge of lower 60s dew point into western Nebraska.
The isolated convection in western Kansas could grow upscale into a
couple of supercells as it travels northeastward into southwest and
central Nebraska during the evening.

The other focus will be along the surging cold front that
essentially meets the westward retreating dry line mid-evening
across west central Nebraska. This is about the time that the best
forcing arrives, and should see the rapid development of a squall
line take shape along the cold front/dry line. This line is then
expected to advance quickly eastward across the area overnight. This
line will be pushing into a favorable environment with a strong
southerly LLJ, etc. It appears that the line could remain near-
surface based due to the rapid increasing low-level moisture and
strong southerly winds and mixing through the boundary layer. This
scenario could lead to the potential for an isolated tornado along
the leading edge of the line. Regardless, strong winds will be
likely as 55-65 kt low level jet could lead to gusts nearing 60 mph
(even well ahead of the line) as the strong winds mix to the
surface.

The upper low will move northeast across South Dakota on Saturday.
Gusty northwest winds develop Saturday through Saturday night and
then begin to decrease on Sunday. Bufkit sounding profile data
indicates the potential for 55 mph gusts. Threat for light wrap-
around rain or snow, mostly across northwest Nebraska. We'll have to
watch the higher elevation of the Pine Ridge where 1-3" of wet snow
could accumulate.

.LONG TERM...(Sunday through Friday)
Issued at 344 PM CDT Fri Apr 22 2022

Upper level ridging looks to dominate the weather for much of the
upcoming week. Temperatures will be above normal by the middle of
the week. The airmass will be dry the first half of the week. Some
wind is expected during this time which could lead to potentially
more fire weather concerns. It doesn't appear though that winds will
be near as strong this coming week as they have been the last
several. Upper troughing takes shape across the western CONUS late
in the week. This should allow for some return flow of Gulf moisture
through the Plains by late in the week, possibly leading to at least
a slight chance for rainfall/thunderstorms.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 652 PM CDT Fri Apr 22 2022

There will be a variety of weather impacts to aviation through the
forecast period. Strong winds have lofted blowing dust into the air
in areas of southwest Nebraska, therefore included a lower ceiling
at KLBF. A line of thunderstorms is currently moving through areas
of north central Nebraska which may result in lower chillings,
reduced visibility, and erratic winds near the storms. A surface
front will move through the forecast area later in the evening
causing winds to shift to the west and bring around 60 knots of
LLWS. The frontal passage will bring the possibility for another
round of thunderstorms, with similar impacts to the first round.
This is expected to impact KLBF between 04 and 07. There is a
lesser threat for thunderstorms at KVTN. Gusty winds will persist
through the forecast period, between 30 and 50 knots. Rain and
light snow will last into tomorrow morning in northern Nebraska.

&&

.FIRE WEATHER...
Issued at 344 PM CDT Fri Apr 22 2022

Critical fire weather conditions will continue across the area
through mid evening as strong southerly winds will increase into
the evening hours. By mid evening, some wind gusts may top 60 MPH.
Any fire starts will quickly spread and will be difficult to
control. Later this evening, a squall line is expected to develop
in the vicinity of highway 61. This line of storms will track
quickly east into the overnight hours. Moisture will be limited
with this line of storms, so there may be dry lightning strikes
this evening and overnight. Behind the squall line, gusty westerly
winds are expected overnight and some gusts may reach 50 MPH
overnight. Windy conditions will continue into Saturday with
elevated to near critical fire weather conditions.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
High Wind Warning until 6 AM CDT /5 AM MDT/ Saturday for
NEZ004>010-022>029-035>038-056>059-069>071-094.

Red Flag Warning until 6 AM CDT /5 AM MDT/ Saturday for NEZ204-
206-208>210-219.

&&

UPDATE...CDC
SHORT TERM...Taylor
LONG TERM...Taylor
AVIATION...Meltzer
FIRE WEATHER...Buttler
Hazardous weather outlook, Apr 22, 9:11 PM MDT, 20 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service North Platte NE
1011 PM CDT Fri Apr 22 2022

NEZ004>010-022>029-035>038-056>059-069>071-094-240315-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
1011 PM CDT Fri Apr 22 2022 /911 PM MDT Fri Apr 22 2022/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...TONIGHT.

Severe thunderstorms capable of large hail and wind damage are
possible across western and north central Nebraska overnight.
Isolated tornadoes are possible and the area of concern is
generally along and south of Interstate 80.

A High Wind Warning is now in effect across all of western and
north central Nebraska until 6 am CDT, 5 am MDT. The concern is
south winds 30 to 40 mph gusting to 65 mph.

Critical fire weather conditions are likely overnight. The concern
is strong winds and lightning induced wildfires.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

Saturday, winds switch to northwesterly behind a powerful cold
front and continue to be strong with gusts to 50 mph possible.
Additional moisture appears likely for the northern Sandhills,
where some of the precipitation will fall as snow. Up to one inch
of snow accumulation is possible near the Pine Ridge by early
Sunday morning. In southwest Nebraska, drier air will result in
elevated fire weather conditions.

Sunday and beyond, temperatures begin a gradual warming trend
while dry air returns. When combined with gusty winds, periodic
fire weather concerns are anticipated. For now, Tuesday appears
to be the driest and windiest day of the stretch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible this evening. Please relay any
information about observed severe weather to the NWS.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

In the hours before

Local storm report, Apr 22, 8:45 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
945 PM CDT FRI APR 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0922 PM     NON-TSTM WND GST 4 NNW BIG SPRINGS       41.12N 102.12W
04/22/2022  M71 MPH          DEUEL              NE   MESONET

&&

CLIFFORD.COLE
Local storm report, Apr 22, 8:52 PM MDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
952 PM CDT FRI APR 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     NON-TSTM WND GST 5 S ANSELMO             41.54N 99.88W
04/22/2022  M58 MPH          CUSTER             NE   MESONET

&&

CLIFFORD.COLE
Local storm report, Apr 22, 9:17 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1017 PM CDT FRI APR 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0958 PM     NON-TSTM WND GST 2 NW CRESCENT LAKE NWR  41.76N 102.44W
04/22/2022  M67 MPH          GARDEN             NE   OTHER FEDERAL

            RAWS SITE

&&

CLIFFORD.COLE
Local storm report, Apr 22, 9:18 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1018 PM CDT FRI APR 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     NON-TSTM WND GST 6 N OSHKOSH             41.49N 102.35W
04/22/2022  M58 MPH          GARDEN             NE   MESONET

&&

CLIFFORD.COLE
Local storm report, Apr 22, 9:19 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1019 PM CDT FRI APR 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     NON-TSTM WND GST 8 NNE BIG SPRINGS       41.16N 101.99W
04/22/2022  M59 MPH          KEITH              NE   MESONET

&&

CLIFFORD.COLE
Local storm report, Apr 22, 9:25 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1025 PM CDT FRI APR 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     NON-TSTM WND GST 5 ENE WHITMAN           42.07N 101.44W
04/22/2022  M58 MPH          GRANT              NE   MESONET

&&

CLIFFORD.COLE

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 6:37 PM MDTSpecial Weather StatementLBFBrown23 min
Apr 22, 7:30 PM MDTSevere Thunderstorm Warning Considerable damage threatLBFFrontier, Lincoln45 min
Apr 22, 10:04 PM MDTSevere Thunderstorm Warning Considerable damage threatLBFSheridan26 min
Apr 22, 10:16 PM MDTSevere Thunderstorm Warning Considerable damage threatLBFArthur, Cherry, Grant59 min
Apr 22, 10:29 PM MDTSevere Thunderstorm Warning Considerable damage threatLBFDeuel, Garden, Keith46 min
Apr 22, 10:47 PM MDTSevere Thunderstorm Warning Considerable damage threatLBFChase, Perkins58 min
Apr 22, 11:12 PM MDTSevere Thunderstorm Warning Considerable damage threatLBFKeith63 min
Apr 22, 11:15 PM MDTSevere Thunderstorm Warning Considerable damage threatLBFArthur, Cherry, Grant, Hooker, McPherson60 min
Apr 22, 11:54 PM MDTSevere Thunderstorm Warning Considerable damage threatLBFCherry, Hooker, Thomas66 min
Apr 23, 12:11 AM MDTSevere Thunderstorm Warning Considerable damage threatLBFArthur, Keith, Lincoln, McPherson64 min
Apr 23, 12:52 AM MDTSevere Thunderstorm Warning Considerable damage threatLBFBlaine, Brown, Cherry, Keya Paha, Thomas53 min
Apr 23, 2:10 AM MDTHigh Wind WarningLBFArthur, Chase, Cherry, Custer, Deuel, Frontier and 11 more20 hr
Apr 23, 11:26 AM MDTWinter Weather AdvisoryLBFSheridan26 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.